MathSciNet Relay Station
MathSciNet bibliographic data
MR728713 (85h:46026) 46B20 (41A65)
Amir, D.; Franchetti, C. The radius ratio and convexity properties in normed linear spaces. Trans. Amer. Math. Soc. 282 (1984), no. 1, 275–291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement